# SDR DALA1018830186

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,855 hours, 9,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 955, FAILSAFE STRAP ON RT SIDE WAS FOUND (2 EA) CRACKS  APPROX .1250" AND THROUGH-OUT THICKNESS OF THE SUBJECT FAILSAFE STRAP.  CARRIED OUT REPAIR IAW ERA 480460-14AD REV O AND  SB 767-53A0100 REV 2/ REF NRC 50532/ ACCOMPLISHED  DURING HMV AD2.
